| Catalog Number |
CS-24706-E |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that"(b)(6) 2024, during the insertion, the doctor found it was easy to kinked due the swg too soft.All 4 swg were used on the same procedure with the same lot number.The patient condition is fine.They changed a new one.No medical intervention was performed.Associated complaints: 3006425876-2024-00798, 3006425876-2024-00797, 3006425876-2024-00790 and 3006425876-2024-00775.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that"12 july 2024, during the insertion, the doctor found it was easy to kinked due the swg too soft.All 4 swg were used on the same procedure with the same lot number.The patient condition is fine.They changed a new one.No medical intervention was performed.Associated complaints: 3006425876-2024-00798, 3006425876-2024-00797, 3006425876-2024-00790 and 3006425876-2024-00775.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.